# SDR IPXA2014103184770

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, NO APU, ARMED EMERGENCY POWER ON,  LIGHT FAIL TO ILLUMINATE.  CONFIRMED EMERGENCY POWER SYS TESTED, PASSED IAW AMM 24-24-00-700-802.
